QUICKLINKS AND VIEW OPITONS
Celexa (citalorpam) causes woman to gain 100 lbs in less than a year
Thursday, October 07, 2010 2:12 pm Email this article
"Thanks to Celexa, I gained 100 lbs in less than 11 months," noted a woman named Lynn.
“My doctor just kept on increasing the dose (100mg per day), and my stupid mistake I trusted my doctor!! I informed my doctor on first visit that I had a history of binge eating.”
“What’s even more discouraging is I informed my doctor that I had gained 30 pounds in 6 weeks.
“He says, ‘Oh ok, let’s add Topamax to help.’
“Topamax helped me forget everything, and Celexa increased my cravings.
“Male doctors think oh well weight gain, whatever the patient is happier. Maybe it was because I was eating myself to oblivion (carbs increase serotonin). I think female doctors are the ones to truly understand and empathize.
“Now I will forever have scars and stretch marks everywhere on my body due to this drug.
“This is a toxic drug. It should be banned.
“Fortunately, I changed physicians and changed my medicine and have lost the 60lbs!”
This is a commented that was posted On Oct 07, 2010 at 1:56 pm regarding this article about how Celexa can cause significant weight gain.
I posted it as an article here so that more people would see it.
Articles on the same subject can be found here:
On Mar 14, 2011 at 8:03 am Ruth McLain wrote:
. . . . .
Took 20 mgs. of Celexa for four months. Gained 15 pounds. Went off cold turkey and have been off as long as I was on. Can't seem to shed the pounds. Haven't changed any of my other habits eating, etc. HELP!
On Mar 14, 2011 at 8:25 am Larry Hobbs wrote:
. . . . .
Post the question to Michael Anchors, MD PhD on PhenPro.com on his Discussion Forum.
He'll be able to help you.
Please feel free to share your comments about this article.
© Copyright 2003-2017 - Larry Hobbs - All Rights Reserved.